Title

A New Approach To Asymptotic Diagonalization Of Linear Differential Systems

Document Type

Article

Publication Date

1-1-2000

Publication Title

Journal Of Dynamics And Differential Equations

Department

Mathematics and Computer Science

Abstract

We study the asymptotic diagonalization of a system consisting of anLploc-matrix plus a finite number ofLmi-perturbations on an interval I 0=[t 0, ∞), where p, m i∈[1, ∞). Using linear skew-product flows and spectral theory, we show that if the unperturbed system has full spectrum over its omega-limit set, then the entire system is asymptotically diagonalizable almost everywhere.

Volume

12

Issue

1

pp.

229-245

ISSN

1079-2724